# SDR CA090203007

- Difficulty date: February 2, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bearing
- Part number: MS276413
- Condition: Damaged
- Location: Control Valve
- Component: Control Valve, Tactair
- Component part number: HP13332005
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RIGGING THE PARKING BRAKE CABLE SMALL BALLS WERE FOUND AT THE BOTTOM OF THE COMPARTMENT HOUSING THE BRAKE CONTROL VALVE PN 600-88101-125.  UPON FURTHER INVESTIGATION IT WAS DISCOVERED THAT THE TWO FOLLOWER BEARINGS FOR THE PILOT BRAKE PEDAL INPUT TO THE BRAKE CONTROL VALVE WERE DESTROYED.   PART CYCLES, TSN AND TSO ARE UNKNOWN ON THE BEARINGS.
